Journal Overview
Editorial Board
Current&Coming Issues
Articles in Press
Online Index (1948-)
Outstanding Paper Prize
Project Euclid

Online Index (1948-Present)

Vol. 29, No. 4 (October, 1977)
R. Sato Ergodic theorems for semigroups of positive operators 591−606
M. Matsuda Barycenters and extreme points 607−614
A. Haraux How to differentiate the projection on a convex set in Hilbert space --- Some applications to variational inequalities 615−631
T. Yukami Transfinite type theory and provability of second order formulas 633−654
T. Watanabe On Čech homology and a stability theorem in shape theory 655−664
H. Kitada Scattering theory for Schrödinger operators with long-range potentials, I --- Abstract theory 665−691
Z. Ohmori On the Schur indices of GL(n, q) and SL(2n+1, q) 693−707
T. Sekiguchi On projective normality of Abelian varieties, II 709−727
K. Yajima Scattering theory for Schrödinger equations with potentials periodic in time 729−743
M. Hanazawa A second order theory of ordinal numbers with Ackermann-type reflection schema 745−753
J. Burbea The curvatures of the analytic capacity 755−761
J. Tanaka Real parts of Banach function algebras 763−769
T. Inaba On stability of proper leaves of codimension one foliations 771−778
M. Nakai Malformed subregions of Riemann surfaces 779−782
J. Morrow and H. Rossi Correction to : "Some theorems of algebraicity for complex spaces" (J. Math. Soc. Japan, 27 (1975), no. 2, 167−183) 783

back to the Online Index

Copyright © the Mathematical Society of Japan. All rights reserved.